# SDR QXEA2020010600005

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 13,653 hours, 14,972 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE WARNING IN FLIGHT AT 12,000 FT. BEFORE ABLE TO RUN CHECKLIST WARNING DISAPPEARED. CYCLED BLEEDS. REMOVED FROM SERVICE. INTERROGATED CDS & FOUND FAULTS CPC/OF VALVE DATA FAIL (STATUS) & CP CONTROLLER FAIL (STATUS). PERFORMED Q400 FIM TASKS 21-30-00-810-804 STEPS 1-3.B.(B)(H) & STEP 5. CLOSE OUT. & 21-30-00-810-809 STEP 1-3.B.(4) & STEP 5. CLOSE OUT. FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW Q400 AMM 21-31-00-720-801. FUNCTIONAL TEST GOOD, NO FURTHER DEFECTS NOTED. (CODES CLEARED & DID NOT RETURN). NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
